Long-wave equation with free boundaries. I. Conservation laws and solution
Funkcionalʹnyj analiz i ego priloženiâ, Tome 11 (1977) no. 3, pp. 31-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1977_11_3_a4,
author = {B. A. Kupershmidt and Yu. I. Manin},
title = {Long-wave equation with free boundaries. {I.} {Conservation} laws and solution},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {31--42},
year = {1977},
volume = {11},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1977_11_3_a4/}
}
TY - JOUR AU - B. A. Kupershmidt AU - Yu. I. Manin TI - Long-wave equation with free boundaries. I. Conservation laws and solution JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1977 SP - 31 EP - 42 VL - 11 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1977_11_3_a4/ LA - ru ID - FAA_1977_11_3_a4 ER -
B. A. Kupershmidt; Yu. I. Manin. Long-wave equation with free boundaries. I. Conservation laws and solution. Funkcionalʹnyj analiz i ego priloženiâ, Tome 11 (1977) no. 3, pp. 31-42. http://geodesic.mathdoc.fr/item/FAA_1977_11_3_a4/
[1] Benney D.J., “Some properties of long nonlinear waves”, Studies in Appl. Math., LII:1 (1973), 45–50 | DOI | MR
[2] Miura R.M., “Conservation laws for the fully nonlinear long wave equations”, Studies in Appl. Math., LIII:1 (1974), 45–56 | DOI | MR
[3] Gelfand I.M., Manin Yu.I., Shubin M.A., “Skobki Puassona i yadro variatsionnoi proizvodnoi v formalnom variatsionnom ischislenii”, Funkts. analiz, 10:4 (1976), 30–34 | MR
[4] Stoker J.J., Water waves, Interscience, N. Y., 1957 | MR